American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E47) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information
View Article: PDF

[2] Wilfried Schmid and Joseph A. Wolf. Globalizations of Harish-Chandra modules. Bull. Amer. Math. Soc. 17 (1987) 117-120. MR 888885.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1